# SDR NWAA093613356

- Difficulty date: October 17, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 22,740 hours, 3,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY EPSU (12WL) DOOR 1 FAILED CAPACITY CHECK.  REPLACED BATTERY AND TESTS OK.
